# SDR USAA2011101800001

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Out Of Position
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

CLT  FLT 806  EN ROUTE CUN TO PHL.  THE FLIGHT DEPARTED CUN WITH THE LEFT AIR CONDITIONING PACK ON MEL.  DURING CRUISE, THE CREW STATES: "COULD NOT HOLD PRESSURIZATION IN AUTO, WENT TO MANUAL.  ALSO COULD NOT CONTROL UNTIL FL 7000.  L&R DUCT PRESSURE 40-50 PSI."  THE FLIGHT DECLARED AN EMERGENCY, DESCENDED QUICKLY TO FL 170, AND THEN DIVERTED INTO CLT.  MAINTENANCE FOUND DUCT COUPLING OFF RT PACK.  REPLACED COUPLING & CLAMPS.  LEAK CHECKED, NO LEAKS NOTED.  ACCOMPLISHED EXCESSIVE CABIN PRESSURE LEAK TEST.  CHECK'S GOOD.  OK FOR SERVICE.
